# SDR SWAA2014081330832

- Difficulty date: August 8, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 54,085 hours, 31,402 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 143A006015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CHORD CRACKED AT BS 540 BETWEEN STRINGER 22R TO 23R.  REPAIRED CHORD IAW EA.
